I am a breast cancer survivor and the only thing I can use for vaginal dryness besides non-hormonal things are estring or vagifem.
Replens works pretty good but I still have some pain off and on during intercourse. Same with vitamin e.
So my Dr. said I could try vagifem. I started a little over a week ago and am having alot of mood swings and irritability from the med. Can someone tell me that this goes away after my body adjusts to using it? I think I read somewhere that initially the med gets into the bloodstream a little but after 2 months there is none detectable. Think it explained that once the tissues are healed, it just remains local to the vaginal area.
I sure hope so because I am at a complete loss at what to use from here. I have used just regular vitamin e that you take by mouth but read on another board that vitamin e suppositories worked great for them whereas the other did not. Anyone tried that?